# SDR IXXA06RNG014S

- Difficulty date: April 9, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 460-480
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK FOUND A IMPROPER REPAIR ON PRESSURE SKIN STA 460 TO 480 LONGERON 30 - 31 RT.  PERMANENT REPAIR WAS PERFORMED BY FABRICATING AND INSTALLING DOUBLER AND FINGER DOUBLER IAW EWO ATI 53-049 AND SRM 53-2-5 FIGURE 14A.
